Lybrate.com has an excellent community of General Surgeons in India. You will find General Surgeons with more than 31 years of experience on Lybrate.com. You can find General Surgeons online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
Submit a review for Dr. NareshYour feedback matters!
I am a 23 year old female. I have a dark circle in eye. What should I do to remove that dark circle completely? Which medicine or tube is good? Please tell me. Thanks in advance.
I'm a single working girl living in Delhi from last 4 years. My breasts are lumpy in nature. Presently I'm on medication, taking treatment of hormonal imbalance. It's been (just) 3 months of the treatment. I've had (sometimes) irregular cycle of my periods, & during those days pain is almost excruciating. From last 6 months I've had a strange problem of having pain in my breasts. Upon (even little) stimulation, I can feel the tingling sensation & afterwards pain. Now lumps are more clear, so clear that I can feel them now & upon touching them pressingly, it hurts, also in one breast (my right one) I feel more pain. Earlier it wasn't like this. I've done the relevant tests done & the reports of those tests (Serum Prolactin, USG breasts & abdomen, TSH, Urine culture & Blood culture) are okay (if not normal) so to speak. Doctor has said it's the issue of hormonal imbalance which is causing this problem of pain in the breasts, lumpiness of the breast & (sometimes) irregular periods. But I'm afraid. I feel fearful of some major physical ailments which might be causing such conditions. I'm so afraid that these days I'm continuously thinking about it. I want to know what can be cause of - pain in the breasts, lumpiness of the breast & (sometimes) irregular periods. & how it can be taken care of? Please provide correct and relevant information.
A rash is a distinct change noticeable on the skin. The change may be on the skin color or the skin texture. It might make your skin scaly, itchy, lumpy and even irritated. You might get skin rashes if you are allergic to a particular substance, or if you are under some medicine which may have a side effect. Many cosmetics may also trigger skin rashes. Certain diseases like chickenpox or measles also cause the appearance of skin rashes.
In order to deal with skin rashes, here are a few things you could do and use:
- Care at home: With a sudden outburst of rashes, wash the affected area with water and mild soap to cool it down. Make sure you don't scratch there even if it itches, as that may cause infection. You may also apply ice to help it cool down. Avoid sunlight as much as you can, as it will aggravate the condition. Wear loose fitting clothes so that there is minimal contact of the fabric and the skin as such contact may make the rash itch. Avoid using perfumes or deodorants as even they might set of the itchy feeling. Use a mild soap while bathing.
- Use hydrocortisone cream: Hydrocortisone cream is also known as anti-itching cream. It helps to reduce the itching and redness as well as lessen the swelling. Hydrocortisone is a mild form of corticosteroid. Make sure you don't use it if the affected part is infected or sore because then the results will be the opposite from the one you want.
- Use calamine lotions: Calamine lotions will give you relief from the pain caused due to the skin rash. It will also relieve you of the itching and the irritation, which the rash causes. It will also help ooze dry and watery discharge from the rash. If you are pregnant or lactating, consult your doctor before using calamine lotions.
- Have antihistamine tablets: If the skin rash is due to an insect bite, then you can take antihistamine tablets for it. These tablets reduce itching and lighten the rash until it disappears.
Even when you are using any of the above medicines, make sure you are not allergic to the ingredients of the medicine as that will just cause more complications. So consult your doctor before using any medicine.